advertisement
Question
Posted by: Pippa | 2011/10/19

Angeliq and eye sight

Hi Doc, I am 55y and have been on Angeliq for a year, stopped for about 6 months and now on it again for about 10 days. Last time I got flashing lights, and now the past week my right eye seems to be not as clear, with a pressing on it, could it be from Angelia please? My chol is 6.6, sugar fine, ECG fine, blood pressure normal, basically all. I am a better person on Angeliq, but just worried about my eye, kindly advise. Thank you so much!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Pippa

It is possible that it is due to Angeliq but I do suggest that you consult an opthalmologist as soon as possible. Rather stop taking the product until you have consulted the opthalmologist.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement